# SDR R61A201712220995

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 21,135 hours, 16,473 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730115
- Part serial: 11153H0135
- Condition: Failed
- Location: Cockpit
- Part time: 12,720 hours, 9,719 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD CRACKED WITH ASSOCIATED FIRE IN FLIGHT. R & R THE WINDSHIELD IAW AMM 56-11-00.
